MAUDE Adverse Event Report: ARTHREX, INC. ARTHROSCOPE, 30 DEG, 2.4 X 72MM; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. ARTHROSCOPE, 30 DEG, 2.4 X 72MM; ARTHROSCOPE AND ACCESSORIES
Model Number ARTHROSCOPE, 30 DEG, 2.4 X 72MM
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 06/13/2023, it was reported by a arthrex employee via sems that an ar-3350-2430 scope lens is scratched.This was discovered during an unspecified time with no patient effect.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Additional Manufacturer Narrative
Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.

Brand Name
ARTHROSCOPE, 30 DEG, 2.4 X 72MM
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17343698
Report Number1220246-2023-07198
Device Sequence Number6941555
Product Code HRX
UDI-Device Identifier00888867029545
UDI-Public00888867029545
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHROSCOPE, 30 DEG, 2.4 X 72MM
Device Catalogue NumberAR-3350-2430
Device Lot Number15029223
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date07/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown